Advertisement -- Learn more about ads on this site.


    XENA1956   65,555
SparkPoints
60,000-79,999 SparkPoints
 
 
OK here's the scoop on health

Friday, January 24, 2014

So I see the last time I was on here was over 2 weeks ago. I got my results from all the heart tests. I am a Ok 100% in that area.
Regarding cutting my finger on my last blog was due to some pain and achiness I had been having with my hands and arms. It got to a point where I was dropping everything. I broke a number of plates, glasses and cups. My son would hear something and just walk out of his room, grab the broom and dust pan. My hubby and sister finally convinced me to call my Rheumatologist because something was not right. I call my doctor and left a message on Tuesday afternoon, he called me Wed. morning, a day when he doesn't see patients. This was 8am and I was not doing well, not sleeping good and his call woke me up. He said what time can you be here by. I told 10am if that wasn't too late.
I saw him, he examined me and I showed him how swollen my fingers were. Last Sat. it was all I could do with lots of hand lotion to remove my wedding ring, the ring mark is still there and I won't be putting that baby back on for a while. He put me on 30 mg of prenidsone and now I am going down every 2 days 5 mg. until I get to none. If I start to have pain again I am to call him.
Now I was in so much pain I couldn't lift my arms out to my sides more than about a foot, with pain, felt like I was lifting weights that were so heavy, couldn't close my fingers, so driving was very uncomfortable because I couldn't close my hands on the steering wheel. Now he does all these tests, specialized muscle tests, urine plus a ton more. They took 10 vials to what avail? Nothing shows up, everything is a bit off but not that strange for me. This is the first time I have been able to sit here at the computer and type in 2 weeks. Haven't been able to walk cause of the pain all over.
He took me off my statins because there are reports that the type I am on can cause these problems. Funny I had cut the article out of the paper from a few weeks ago to ask him about because of all the leg/foot cramps I get but forgot about it till he mentioned it to me. So it is a waiting game.
My family doctor is concerned about my liver functions which I asked my Rheumatologist about and he said they had been off for a while and if she wanted to check that out she was welcome to but he wasn't too concerned? So I have to see if the FP doctor still wants to rerun my liver function test or not? In fact the girl from her office said it was a hepatitis test? Just what I don't need but some of the symptoms are like those one can get when you get hepatitis. Achy pain, fatigue etc. so we will see.
Thanks again to all my friends for putting up with all my ailment complaints lately. This too shall pass with a little luck. The steroids should have me feeling great again but that doesn't mean the doctors were able to find the problems.
Some good news. My son had a temp job for 3 months and was laid off just b4 Christmas. As luck would have it our neighbor Ed has been trying to get Frank a job ta Subway, where his wife is a manager. Tra-la-la he started last night. He isn't making as good of money but the way things are here in CA workwise you take what is handed you and run with it. We were also able to help get him a bit newer car, another Cadilac, low miles and runs great. He sold his old car to the junkyard for $350 and the car was $3000 plus $900 for the AC to get fixed. He will pay us back eventually but his old car had a blown or small hole in the radiator so it was just a matter of time.
Jeff leaves for central CA next week (Tulare) for close to 4 weeks (every year). I will sure miss him. One reason he wanted me to get to the doctor b4 he left so he isn't worried about me too much. He is still working tonight and no idea when he will get home. He doesn't expect to have any time off until May. We hope to finish the construction this summer but now he has decided that we will be adding another 2 rooms with a 2nd story master/bath but that would be in another 2 years or so. This summer is just going to be the old larger bath and finish up the last bedroom with flooring/removal of popcorn/painting.
Ok I am off for now, hands are getting pretty tired out and sore. This blog took me about an hour to type. lol Oh for the days of 80 wpm.
SHARE
  Member Comments About This Blog Post:

DJ4HEALTH 1/28/2014 12:22AM

    Teri so sorry that you are going through all that pain and it almost sounds like an lupus too. But they did tests and it was not, which is good too. emoticon emoticon

Report Inappropriate Comment
JAXMOMMY 1/26/2014 5:10PM

    Oh Teri! I do hope the pain subsides and the swelling, etc. goes away! I hope more than anything some relief for you. I am glad all the heart tests turned out fine! I had a feeling they would. Glad your son got the job at Subway. My neighbor is a manager at Subway too! She just had 2 people quit! Quit, in this economy! Wishing you well. Take it easy! Feel better and back to yourself real soon! Sending positive energy your way!

Report Inappropriate Comment
_LINDA 1/25/2014 8:14AM

    Wow Teri, so very sorry to hear you have all this pain and health issues :( I hope your Doctors can get to the bottom of it soon.
Congratulations to your son for landing the job!
Keep us informed on how its going if you can..
emoticon emoticon emoticon emoticon

Report Inappropriate Comment
JAMER123 1/24/2014 11:01PM

    Teri, I am so sorry you are going through this. I hope that a diagnosis is soon coming. Muscle weakness is familiar to me with FM which is a myalgia (muscle pain). Statins certainly can cause that especially when a person has been on them a long time. My thoughts & prayers are with you!!
So glad your son got some work. The jobs are not that available anywhere except with high level training. We have one son that has an ability through training that several companies look for and he is called on a regular basis. This is a very rare occurrence for most people. He is very lucky. Best wishes to him!! emoticon emoticon emoticon emoticon

Report Inappropriate Comment
MARAGRAM 1/24/2014 10:25PM

    Hope you find the answers for your health problem!

Report Inappropriate Comment
TXGRANDMA 1/24/2014 10:15PM

    Wow, Terri! I really don't know, never heard of anything like that! Hopefully it was a side effect of the statin drugs, that would be good because the symptoms should disappear when you discontinue the drugs. Please keep us posted!

Good news on your son getting the job he has been wanting. I hope that he advances quickly in the company! He could end up to be one of the CEO's! Sorry that Jeff has to leave you for so long. I know that you will miss him and he will miss you, too!

emoticon

Report Inappropriate Comment
LESSOFMOORE 1/24/2014 10:09PM

    emoticon emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.